# SDR GTIA2020022235040

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 20,653 hours, 9,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D F/A'S FLASH LIGHT IS NOT WORKING-OPS CHECKOF FLIGHT ATTENDANT FLASH LIGHT IS GOOD PER CMM 25-60-13.
